RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1995, Volume 1, Issue 3, Pages 767–779 (Mi fpm103)  

Noetherian semiprime rings and distributivity

A. A. Tuganbaev

Moscow Power Engineering Institute (Technical University)

Abstract: Theorem 1 is the main result of the article.
Theorem 1. The following conditions are equivalent: (1) $A$ is a right distributive right noetherian semiprime ring with finite left Goldie dimension; (2) $A$ is a left distributive left noetherian semiprime ring with finite right Goldie dimension; (3) $A$ is a finite direct product of invariant hereditary noetherian domains.

Full text: PDF file (686 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 512.55
Received: 01.04.1995

Citation: A. A. Tuganbaev, “Noetherian semiprime rings and distributivity”, Fundam. Prikl. Mat., 1:3 (1995), 767–779

Citation in format AMSBIB
\Bibitem{Tug95}
\by A.~A.~Tuganbaev
\paper Noetherian semiprime rings and distributivity
\jour Fundam. Prikl. Mat.
\yr 1995
\vol 1
\issue 3
\pages 767--779
\mathnet{http://mi.mathnet.ru/fpm103}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1788555}
\zmath{https://zbmath.org/?q=an:0872.16013}


Linking options:
  • http://mi.mathnet.ru/eng/fpm103
  • http://mi.mathnet.ru/eng/fpm/v1/i3/p767

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:229
    Full text:69
    References:44
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020